# SDR FDEA201502100499

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON SPLICE FITTING FOUND CRACKED AT STATION 5 - 123, LONGERON 39R.  LONGERON SPLICE FABRICATED IAW DWG A5A7114 REV E.  R & R WITH NEW FABRICATED LONGERON SPLICE IAW SRM 51-33-01.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
